# SDR SWAA2022061607767

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS767 - BS787 RBL21. / [01] CORROSION AT ACB FWD SHIELD FOUND TO BE OUT OF LIMIT DUE TO NO ALLOWABLE DAMAGE ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR-9;[02] REMOVED FWD SHIELD AT AFT CARGO BAY LOCATED BTW. BS. 767 - 787 RBL 21 IAW SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] RECEIVED SHIELD ASSEMBLY P/N 146A8127-12; LOT:1487443-1. LOCATED AND DRILLED FWD. SHIELD BTW BS 767 - BS 787 RBL 21 IAW SRM 51-40-02-0G-0 DWG#146A0081.;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] THE ENAMEL PAINT & ONE COAT OF BMS3-35 CIC ON THE PART MUST BE ACCOMPLISHED WITH CUSTOMER CARD# TTG8Q004G3QA. OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIFIED OK TO INSTALL.;[08] INSTALLED NEW ACB FWD SHIELD BS 767-794 RBL 21 IAW SRM 51-40-02 ND DWG # 146A0081;[09] PART REMOVAL UPDATED;[10] VERIFIED CORRECTIVE ACTION #8.;[11] VERIFIED MEASUREMENT FIELD.
